Take a sneak peek at the new NIST.gov and let us know what you think!
(Please note: some content may not be complete on the beta site.).

View the beta site
NIST logo

Publication Citation: Arithmetic Progressions on Huff Curves

NIST Authors in Bold

Author(s): Dustin Moody;
Title: Arithmetic Progressions on Huff Curves
Published: July 23, 2012
Abstract: We look at arithmetic progressions on elliptic curves known as Huff curves. By an arithmetic progression on an elliptic curve, we mean that either the x or y-coordinates of a sequence of rational points on the curve form an arithmetic progression. Previous work has found arithmetic progressions on Weierstrass curves, quartic curves, Edwards curves, and genus 2 curves. We find an infinite number of Huff curves with an arithmetic progression of length 9.
Citation: Annales Mathematicae et Informaticae
Volume: 38
Pages: pp. 111 - 116
Keywords: Diophantine equations, arithmetic progressions, elliptic curves
Research Areas: Math, Computer Security
PDF version: PDF Document Click here to retrieve PDF version of paper (342KB)